# SDR YENA2019112510676

- Difficulty date: November 21, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 62,471 hours, 22,642 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (NR 2019-313319) CORROSION DUMMY RAIL Y 503.2 FR 16 AT FWD GALLEY AREA; REMOVED AND REPLACED RAIL DUMMY Y503.2 BTW FR 12 - FR16 AT LEVEL STR 23L FWD GALLEY AREA IAW A320-51-72-11 AND DRAWING D53112825 AND DRAWING 53112826 TOOL USED CALIPER P/N 500-197-30 S/N A18109017 DUE DATE APR 10 2020 ACCOMPLISHED.
